# SDR 1262091005

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Plug
- Part number: 1118331
- Condition: Unknown
- Part time: 9,919 hours, 4,728 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT YAWS LEFT AND RIGHT ABRUPTLY DURING ALL PHASES OF FLIGHT.
